Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: W. G. Bickley, L. J. Comrie, J. C. P. Miller, D. H. Sadler and A. J. Thompson
Title: Bessel functions. Part II. Functions of positive integer order
Additional book information: (British Association for the Advancement of Science, Mathematical Tables, vol. 10.) Cambridge University Press, 1952. 40+255 pp. $11.00.

Review Information:

Reviewer: A. Erdélyi
Journal: Bull. Amer. Math. Soc. 59 (1953), 189-191
DOI: https://doi.org/10.1090/S0002-9904-1953-09704-X